MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVERE; TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE

GLOBUS MEDICAL, INC. REVERE; TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE
Model Number 124.464
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was unavailable for evaluation.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that the surgeon removed four loose screws and replaced with four ha coated screws.These were replaced with 4 ha screws in same length but in 7.5 diameter.The lock caps and 2 50mm rods were also removed and replaced with new.There was no adverse effect to the patient.The case was finished and all went well.
 
Additional Manufacturer Narrative
It was reported that a revision surgery had to be performed to take out four ø6.5mm revere pedicle screws due to screw loosening.They were replaced by four ø7.5mm ha-coated screws.The exact cause cannot be determined due to the parts not being returned.If the parts are returned in the future, further engineering evaluations will be performed, and this form will be updated if necessary.This risk is documented and within expected parameters and will continue to be monitored.The following sections were updated for this supplemental report: a1, a2, a3, a6, b4, g3, g6, h2, h6, h10.
 
Event or Problem Description

Brand Name
REVERE
Common Device Name
TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24434348
Report Number3004142400-2026-00030
Device Sequence Number21406891
Product Code MNH
UDI-Device Identifier00849044001235
UDI-Public00849044001235
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number124.464
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale
Patient RaceWhite